# SDR DLM88980263

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 1
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TOUCHDOWN AT APPROX 133 KTS CREW FELT A HARD SHUDDER AND A/C STARTED TO PULL TO LEFT.  NO OTHER INDICATIONS IN THE COCKPIT OR ON THE ENGINES.  NR 1 TIRE FAILED.
